# SDR FDEA201101170213

- Difficulty date: January 17, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N569FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47828
- Aircraft time: 78,673 hours, 26,420 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: NR
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT WING AFT LWR SPAR CAP, FOUND 3 CRACKED HOLES ON THE OTBD ROW AND 1 CRACKED HOLE ON THE FWD MOST INBD LT WING AFT LOWER SPAR HAS BEEN REPAIRED AND COMPLIES WITH EA NR 8-5710-142566.
